×

Found 12,239 Documents (Results 1–100)

100
MathJax

Bounded solutions of difference equations in a Banach space with input data from subspaces. (English. Ukrainian original) Zbl 07576937

Ukr. Math. J. 73, No. 11, 1810-1824 (2022); translation from Ukr. Mat. Zh. 73, No. 11, 1564-1575 (2021).
MSC:  39A22
PDF BibTeX XML Cite
Full Text: DOI

Weighted boundedness of Marcinkiewicz integral operators and related singular integral operators. (English) Zbl 07565322

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 167-193 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software